Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Pittsburgh, PA

May 25, 2007Monongalia County, Preston County, West Virginia; Fayette County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 25, 2007, 7:45 PM EDT for Monongalia County, Preston County, West Virginia; Fayette County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2007, 7:45 PM EDT (23:45 UTC)
Expired
May 25, 2007, 8:29 PM EDT
In force
44 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

Counties Fayette County, PA, Monongalia County, WV, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 252345
SVRPBZ
PAC051-WVC061-077-260045-
/O.NEW.KPBZ.SV.W.0039.070525T2345Z-070526T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
745 PM EDT FRI MAY 25 2007

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
  PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
  MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 845 PM EDT

* AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CHEAT NECK...MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAUREL RUN AND ELLIOTTSVILLE

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3983 7993 3967 7997 3962 7966 3978 7961

$$
2 follow-up statements
000 
WWUS51 KPBZ 260009
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
809 PM EDT FRI MAY 25 2007

WVC061-260019-
/O.CAN.KPBZ.SV.W.0039.000000T0000Z-070526T0045Z/
MONONGALIA WV-
809 PM EDT FRI MAY 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR MONONGALIA COUNTY IS
CANCELLED...

LAT...LON 3983 7977 3965 7980 3961 7951 3979 7948

$$

PAC051-WVC077-260045-
/O.CON.KPBZ.SV.W.0039.000000T0000Z-070526T0045Z/
FAYETTE PA-PRESTON WV-
809 PM EDT FRI MAY 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR PRESTON AND FAYETTE COUNTIES...

AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED NEAR WYMPS GAP..MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAUREL
RUN...FLORENCE...HOPEWELL...BRUCETON MILLS...ELLIOTTSVILLE...
BRANDONVILLE...ZAR...WRIGHTS...SALEM...HAZELTON...GLADE FARMS...
GLADES...GIBBON GLADE...FIVE FORKS...FIKETOWN...FARMINGTON AND
CLIFTON MILLS

LAT...LON 3983 7977 3965 7980 3961 7951 3979 7948

$$
000 
WWUS51 KPBZ 260029
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 PM EDT FRI MAY 25 2007

PAC051-WVC077-260040-
/O.CAN.KPBZ.SV.W.0039.000000T0000Z-070526T0045Z/
FAYETTE PA-PRESTON WV-
830 PM EDT FRI MAY 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR PRESTON AND FAYETTE COUNTIES
IS CANCELLED...

LAT...LON 3983 7977 3965 7980 3961 7951 3979 7948

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:21 PM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, May 25, 2:21 PM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
221 PM EDT FRI MAY 25 2007

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE IN THE FORECAST THROUGH THE
WEEKEND AS A COLD FRONT ADVANCES TO THE AREA AND STALLS.

&&

.NEAR TERM /THROUGH 6 PM TODAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AHEAD
OF AN APPROACHING COLD FRONT. AFTERNOON MAXIMUM TEMPERATURES WILL BE
IN THE LOWER 80S NORTH AND IN THE MOUNTAINS...AND MID 80S ELSEWHERE.

&&

.SHORT TERM /TONIGHT AND SATURDAY/...
A WEAK COLD FRONT APPROACHING FROM THE WEST WILL STALL EAST-WEST
ACROSS OUR AREA ON SATURDAY. EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS TO CONTINUE INTO EARLY TONIGHT AND FIRE UP AGAIN ON
SATURDAY. WINDS ALOFT ARE WEAK WITH LITTLE DIRECTIONAL SHEAR SO
CELL MOVEMENT SHOULD BE SLOW. WILL NEED TO CLOSELY MONITOR HEAVY
RAIN PRODUCERS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

FOR SATURDAY NIGHT...A WARM FRONT TO THE NORTH OF THE FORECAST AREA
THROUGH THE NIGHT...GENERALLY UNSETTLED AIRMASS OVER REGION.
INTO SUNDAY...THE AREA REMAINS IN WARM SECTOR DURING THE DAY...WITH
INCREASINGLY UNSTABLE AIRMASS. INCREASING WIND THROUGH THE COLUMN
WILL INCREASE SHEAR IN THE AFTERNOON...ALONG WITH CAPES OF AROUND
1500 J/KG. WILL FAVOR A LITTLE HIGHER POPS WITH SOME STRONG STORMS A
POSSIBILITY. AIRMASS STABILIZES SOMEWHAT SUNDAY NIGHT DUE TO DIURNAL
EFFECTS...BUT APPROACHING COLD FRONT WILL PROVIDE A FOCUS METHOD FOR
CONVECTION...WITH DEEP MOISTURE AVAILABLE. MONDAY...SLOW MOVING COLD
FRONT WILL CROSS THE REGION IN THE AFTERNOON...KEEPING POPS IN
THROUGHOUT THE DAY...THEN FRONT HANGS UP SOMEWHAT JUST SOUTH OF PA
BORDER OVERNIGHT. ON TUESDAY THE BOUNDARY CONTINUES TO HANG JUST
SOUTH OF PA BORDER. BEST MOISTURE WILL POOL ALONG THIS BOUNDARY.
THIS BOUNDARY LIFTS NORTH THROUGH THE CENTRAL PART OF THE FORECAST
AREA DURING THE DAY WEDNESDAY. GENERAL TROUGHINESS REMAINS OVER
FORECAST AREA INTO THURSDAY AND FRIDAY. WILL STAY PRETTY CLOSE TO
THE HPC TEMPS THROUGH THE EXTENDED PERIOD.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS SHOULD CONTINUE INTO THE EVENING. IFR
CONDITIONS ARE POSSIBLE IN THUNDERSTORMS. OUTSIDE OF STORMS EXPECT
VFR CONDITIONS AND WEST SURFACE WINDS AROUND 10 KT.

AREAS OF FOG AND HAZE WILL REDUCE VISIBILITIES TO MVFR AGAIN LATE
TONIGHT INTO SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL REMAIN
AS A COLD FRONT STALLS ACROSS THE REGION SATURDAY.

THE FRONTAL BOUNDARY WILL CONTINUE TO MEANDER ACROSS THE REGION
THROUGH THE HOLIDAY WEEKEND AND WILL MAINTAIN A CHANCE FOR
THUNDERSTORMS THROUGH MONDAY. WEAK HIGH PRESSURE IS EXPECTED TO
BRING DRY WEATHER FOR TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 25, 5:04 AM EDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
504 AM EDT FRI MAY 25 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-260915-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
504 AM EDT FRI MAY 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 25, 6:14 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
614 PM EDT FRI MAY 25 2007

PAZ009-015-016-252315-
CLARION PA-FOREST PA-JEFFERSON PA-
614 PM EDT FRI MAY 25 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
JEFFERSON...FOREST AND CLARION...

AT 605 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES WEST OF FRYBURG...MOVING EAST
AT 20 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  CLEAR CREEK STATE PARK...COOK FOREST STATE PARK...FRYBURG...
  MARIENVILLE...REDCLYFFE...CLARINGTON...COOK TOMB...DUNRING...
  GILFOYLE...GOLINZA...GUITONVILLE...HOMINY RIDGE...HOTTELVILLE...
  LAMONAVILLE...MCCRAYS...MUZETTE...PARRISH...ROSES AND WILLIAMS

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 6:23 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
623 PM EDT FRI MAY 25 2007

PAZ014-252330-
BUTLER PA-
623 PM EDT FRI MAY 25 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
BUTLER...

AT 617 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES SOUTH OF SLIPPERY ROCK...OR
ABOUT 3 MILES NORTHEAST OF MORAINE STATE PARK...MOVING EAST AT 20
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  CHICORA...HOOKER AND SLIPPERY ROCK

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 6:26 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
626 PM EDT FRI MAY 25 2007

PAZ023-030-252330-
INDIANA PA-WESTMORELAND PA-
626 PM EDT FRI MAY 25 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
WESTMORELAND AND INDIANA...

AT 617 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES NORTH OF DELMONT...MOVING EAST
AT 10 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  DELMONT...HOMER CITY AND SALTSBURG

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 6:29 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
629 PM EDT FRI MAY 25 2007

PAZ031-252330-
GREENE PA-
629 PM EDT FRI MAY 25 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
GREENE...

AT 622 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 9 MILES WEST OF BOBTOWN...OR ABOUT 6
MILES NORTHWEST OF MOUNT MORRIS...MOVING EAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BOBTOWN AND DUNKARD

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 7:22 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT FRI MAY 25 2007

OHZ040-041-260015-
CARROLL OH-COLUMBIANA OH-
722 PM EDT FRI MAY 25 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA AND CARROLL...

AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER MECHANICSTOWN...MOVING EAST AT 10
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MECHANICSTOWN...MILLPORT AND SALINEVILLE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 25, 7:27 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
727 PM EDT FRI MAY 25 2007

PAZ031-032-WVZ022-023-260030-
FAYETTE PA-GREENE PA-MONONGALIA WV-PRESTON WV-
727 PM EDT FRI MAY 25 2007

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
FAYETTE...GREENE...PRESTON AND MONONGALIA...

AT 720 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES SOUTHEAST OF DUNKARD...OR
ABOUT 4 MILES SOUTHEAST OF BOBTOWN...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BOBTOWN...ELLIOTTSVILLE...GREENSBORO...MASONTOWN...DUNKARD...STAR
  CITY...BRUCETON MILLS...CHEAT NECK...CLIFTON MILLS...LAUREL RUN...
  MORGANTOWN...VALLEY POINT AND WESTOVER

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.